Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 38, NWS Corpus Christi, TX

March 29, 2012Bee County, Goliad County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 29, 2012, 6:44 PM CDT for Bee County, Goliad County, Texas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 29, 2012, 6:44 PM CDT (23:44 UTC)
Expired
Mar 29, 2012, 7:05 PM CDT
In force
21 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties Bee County, TX, Goliad County, TX

The radar

The Corpus Christi radar (KCRP), 92 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2012-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1823 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2012-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1823 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WUUS54 KCRP 292344
SVRCRP
TXC025-175-300045-
/O.NEW.KCRP.SV.W.0038.120329T2344Z-120330T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
644 PM CDT THU MAR 29 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BEE COUNTY IN SOUTH CENTRAL TEXAS
  WESTERN GOLIAD COUNTY IN SOUTH CENTRAL TEXAS

* UNTIL 745 PM CDT

* AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF BERCLAIR...OR 8 MILES NORTHEAST OF BEEVILLE...AND MOVING
  NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BERCLAIR...
  CHARCO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2862 9774 2868 9775 2876 9763 2857 9742
      2842 9755 2854 9777
TIME...MOT...LOC 2344Z 207DEG 13KT 2851 9768

$$

TMT
1 follow-up statement
490 
WWUS54 KCRP 300005
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
705 PM CDT THU MAR 29 2012

TXC025-175-300014-
/O.CAN.KCRP.SV.W.0038.000000T0000Z-120330T0045Z/
BEE-GOLIAD-
705 PM CDT THU MAR 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BEE AND SOUTHWESTERN
GOLIAD COUNTIES IS CANCELLED...

THE THUNDERSTORM IS DIMINISHING AND IS BELOW SEVERE LIMITS.

LAT...LON 2862 9774 2868 9775 2876 9763 2857 9742
      2842 9755 2854 9777
TIME...MOT...LOC 0004Z 215DEG 9KT 2856 9765

$$

TE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:42 PM CDT, 2 minutes earlier.

Area forecast discussion, Mar 29, 6:42 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
642 PM CDT THU MAR 29 2012

.DISCUSSION...SEE AVIATION SECTION BELOW.

&&

.AVIATION...ONGOING CONVECTION ALONG A SEA BREEZE THIS AFTERNOON
WILL CONTINUE TO MOVE SLOWLY WEST THRU THE EVENING HOURS. AREAS
AHEAD OF AND IN THE WAKE OF THE SEA BREEZE ARE GENERALLY VFR.
THESE STORMS ARE EXPECTED TO DIMINISH OVER THE NEXT TWO TO THREE
HOURS...HOWEVER THUNDERSTORMS ACROSS MEX ARE EXPECTED TO AFFECT
LRD LATER THIS EVENING TOWARD MIDNIGHT. THIS SYSTEM IS EXPECTED TO
GENERALLY MOVE E TO SE OVERNIGHT ACROSS S TX. GENERALLY MVFR CIGS
ARE EXPECTED TO DVLP OVERNIGHT WITH IFR/LIFR CONDITIONS IN AND
NEAR TSRA'S. ONCE THIS STORM SYSTEM HAS EXITED THE AREA...VFR
CONDITIONS ARE EXPECTED TO DVLP BY FRI AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 333 PM CDT THU MAR 29 2012/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...ATMOSPHERE WAS PRETTY
WORKED OVER TODAY FROM LAST NIGHT/S CONVECTION WITH REMNANT MCV
NOTED ACROSS HGX CWA. LOW CLOUD DECK HAS BEEN SLOW TO MIX OUT
ACROSS BRUSH COUNTRY...BUT IS FINALLY STARTING TO DO SO AND ALL IN
ALL ATMOSPHERE IS GRADUALLY BECOMING MORE UNSTABLE AGAIN. PATTERN
LOOKS MORE LIKE MAY THAN MARCH WITH VORT MAXES TRAVERSING ACROSS
SOUTH TX IN THE MID LEVEL FLOW PRODUCING CONTINUING CHANCES OF
SHOWERS AND THUNDERSTORMS. OVER THE PAST HOUR CONVECTION HAS BEEN
TRYING TO FIRE ALONG THE SEABREEZE AS IT MOVES INLAND. THE
COMBINATION OF AN INCREASINGLY UNSTABLE AIRMASS AND AN AXIS OF
HIGHER PWATS DRAPED FROM SW TO NE ACROSS THE COASTAL PLAINS SHOULD
ALLOW ADDITIONAL CONVECTION TO DEVELOP ALONG THE SEABREEZE THROUGH
EARLY EVENING. ATTENTION THEN TURNS TO THE WEST WHERE CONVECTION
IS CURRENTLY DEVELOPING ACROSS HIGHER TERRAIN OF OLD MEX. HIRES
MODELS PROVIDE A VARIETY OF OUTPUT WITH 4KM WRF DEVELOPING
SIGNIFICANT CONVECTION ACROSS MUCH OF S TX THIS EVENING WHILE HRRR
IS MORE OF THE ISOLATED VARIETY. HRRR INITIALIZED MUCH BETTER THAN
4KM WRF SO HAVE LEANED MORE TOWARDS ITS OUTPUT FOR TONIGHT.
TRIMMED POPS SOME FOR TONIGHT OUT WEST BUT NOT AS DRY AS HRRR
GIVEN UNCERTAINTY. ANY STORMS THAT DEVELOP MAY BRIEFLY PULSE TO
STRONG/SEVERE LEVELS BUT WIDESPREAD SEVERE WX IS NOT CURRENTLY
ANTICIPATED. TOMORROW S TX IS PROG TO BE IN BETWEEN VORT MAXES AND
SHOULD GENERALLY BE DRY ASIDE FROM ISOLATED CONVECTION DEVELOPING
FROM DAYTIME MIXING AND INTERACTIONS WITH THE SEABREEZE. STRONGER
VORT MAX PROG TO APPROACH AREA FRI NIGHT WITH GOOD
PVA...INSTABILITY...AND MOISTURE TO EXIST FOR MCS FEATURE TO
POSSIBLY DEVELOP ALONG RIO GRANDE AND MOVE WEST THROUGH THE NIGHT.
STRONG WINDS AND HAIL MAY OCCUR IF MCS DEVELOPS BUT FINER DETAILS
TO COME IN FUTURE FORECASTS. TEMPS THROUGH THE SHORT TERM PERIOD
WILL BE DEPENDENT ON IF THEY BECOME RAIN COOLED AND HOW MUCH CLOUD
COVER DEVELOPS FROM CONVECTION. FOR NOW HAVE GONE GENERALLY WITH A
MOS BLEND.

LONG TERM (SATURDAY THROUGH THURSDAY)...EXPECT NOCTURNAL MCS TO BE
MOVING OUT OF THE FORECAST AREA BY THE START OF THE EXTENDED PERIOD.
HAVE ADDED 20 POPS TO THE FAR EAST TO ACCOUNT FOR TIMING OF THE
CONVECTION POSSIBLY LASTING INTO THE SATURDAY MORNING TIME PERIOD.
EXPECT TIMING WILL BE SIMILAR TO THE CONVECTION THE PAST TWO NIGHTS.
BY SATURDAY NIGHT LOOKS LIKE ALTHOUGH THUNDERSTORMS OVER THE SIERRA
MADRE ARE POSSIBLE...THE MOVEMENT SHOULD BE QUITE DIFFERENT THAN
OTHER NIGHTS HAVE BEEN AND WILL BE. CORFIDI VECTORS AND THICKNESS
CONTOURS WOULD INDICATE AN ALMOST DUE SOUTH MOVEMENT SO HAVE OPTED
TO TAKE PRECIP WORDING OUT OF THE FORECAST FOR SATURDAY NIGHT.  COLD
FRONT STILL ON TRACK FOR MONDAY...WITH RATHER IMPRESSIVE MODEL
AGREEMENT FOR FOUR DAYS OUT. TIMING IS CLOSER TO THE SLOWER ECMWF
FROM YDAY RUNS AND HAVE STUCK MAINLY WITH THE ECMWF FOR THE FORECAST
THIS AFTERNOON. PRECIP CHANCES DO NOT LOOK GREAT AT THIS TIME...WITH
SLIGHT CHANCES IN THE EAST. BEHIND THE FRONT LOOK FOR A MODEST COOL
DOWN OF 5 TO 10 DEGREES FOR THE NEXT FEW DAYS WITH DRIER CONDITIONS
AND MOSTLY CLEAR SKIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    67  86  68  86  68  /  20  20  30  20  10
VICTORIA          67  84  67  84  68  /  30  20  20  20  10
LAREDO            68  92  69  93  69  /  40  20  50  10  10
ALICE             68  89  66  89  68  /  30  20  40  10  10
ROCKPORT          69  82  69  80  70  /  20  20  20  20  10
COTULLA           67  86  65  88  67  /  40  20  50  10  10
KINGSVILLE        68  87  68  88  67  /  30  20  30  20  10
NAVY CORPUS       71  81  68  82  69  /  20  20  20  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

TT/89...SHORT TERM
TE/81...AVIATION
Hazardous weather outlook, Mar 29, 5:47 AM CDT, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
547 AM CDT THU MAR 29 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-301100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
547 AM CDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL PERSIST OVER THE SOUTHERN
COASTAL BEND DURING EARLY MORNING HOURS. ONE OR TWO STORMS MAY
BECOME STRONG WITH WIND GUSTS TO 45 MPH AND SMALL HAIL.
SCATTERED THUNDERSTORM ACTIVITY MAY FLAIR UP AGAIN THIS EVENING
OVER THE RIO GRANDE PLAINS AND THEN MAY PUSH INTO THE BRUSH
COUNTRY LATER IN THE NIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS SOUTH TEXAS
FRIDAY...AND MAINLY ACROSS THE BRUSH COUNTRY SATURDAY NIGHT. CLOUD
TO GROUND LIGHTNING STRIKES CAN BE EXPECTED. SOME STORMS MAY BECOME
STRONG WITH GUSTY WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SCC/TB

In the hours before

Special weather statement, Mar 29, 5:15 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
515 PM CDT THU MAR 29 2012

TXZ232-244-246-292315-
BEE-REFUGIO-SAN PATRICIO-
515 PM CDT THU MAR 29 2012

...A STRONG THUNDERSTORM WAS AFFECTING EXTREME SOUTHERN BEE...
   EXTREME SOUTHWESTERN REFUGIO AND NORTH CENTRAL SAN PATRICIO
   COUNTIES...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. PAUL...OR 7 MILES NORTHWEST OF SINTON.
THIS STORM WAS MOVING SOUTHWEST AT 5 MPH.

THIS STORM WILL BE NEAR...
  5 MILES SOUTH OF PAPALOTE BY 615 PM CDT.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

TMT
Local storm report, Mar 29, 5:21 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
521 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND GST     8 W ROBSTOWN            27.80N 97.79W
03/29/2012  E60 MPH          NUECES             TX   NWS EMPLOYEE

            50 TO 60 MPH WINDS APPROX 8 MILES WEST OF ROBSTOWN AT HWY
            44 AND CR83. POSSIBLE MICROBURT A FEW MILES TO THE SOUTH.
            DUST CURL NOTED IN FIELD. TIME IS APPROX.

&&

HART
Local storm report, Mar 29, 5:24 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
524 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND DMG     2 SW ROBSTOWN           27.78N 97.68W
03/29/2012                   NUECES             TX   NWS EMPLOYEE

            TELEPHONE POLE SNAPPED AT CR79 AND OLD ROBSTOWN ROAD.
            NICKEL SIZE HAIL ALSO REPORTED.

&&

HART
Special weather statement, Mar 29, 6:05 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
605 PM CDT THU MAR 29 2012

TXZ232-300000-
BEE-
605 PM CDT THU MAR 29 2012

...A STRONG THUNDERSTORM WAS AFFECTING BEE COUNTY...

AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEEVILLE...MOVING NORTHWEST AT 5 MPH.

THIS STORM WILL BE NEAR...
  NORMANNA BY 700 PM CDT.

DIME SIZE HAIL...FREQUENT LIGHTNING AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

TMT
Local storm report, Mar 29, 6:25 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
625 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             BEEVILLE                28.41N 97.75W
03/29/2012  E1.00 INCH       BEE                TX   FIRE DEPT/RESCUE

            SEVERAL HAIL REPORTS RANGING FROM PEA TO QUARTER SIZE
            REPORTED IN BEEVILLE.

&&

HART
Local storm report, Mar 29, 6:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
631 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             1 NE BEEVILLE           28.42N 97.74W
03/29/2012  M1.00 INCH       BEE                TX   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER SIZE HAIL NE OF BEEVILLE.

&&

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:33 PM CDTAreal Flood AdvisoryCRPMcMullen3 hr
Mar 28, 7:43 PM CDTSevere Thunderstorm WarningCRPLive Oak45 min
Mar 28, 7:53 PM CDTFlash Flood WarningCRPMcMullen112 min
Mar 28, 8:05 PM CDTAreal Flood AdvisoryCRPLive Oak115 min
Mar 28, 8:16 PM CDTSevere Thunderstorm WarningCRPBee25 min
Mar 28, 9:03 PM CDTSevere Thunderstorm WarningCRPMcMullen27 min
Mar 28, 9:29 PM CDTFlash Flood WarningCRPMcMullen3 hr
Mar 28, 9:36 PM CDTSevere Thunderstorm WarningCRPMcMullen39 min
Mar 28, 9:55 PM CDTAreal Flood AdvisoryCRPBee, Goliad110 min
Mar 28, 10:11 PM CDTSevere Thunderstorm WarningCRPMcMullen64 min
Mar 28, 10:34 PM CDTFlash Flood WarningCRPGoliad116 min
Mar 28, 10:52 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen38 min
Mar 28, 11:00 PM CDTFlash Flood WarningCRPLa Salle, McMullen3 hr
Mar 28, 11:30 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen45 min
Mar 28, 11:37 PM CDTSevere Thunderstorm WarningCRPLa Salle38 min
Mar 29, 1:28 AM CDTSevere Thunderstorm WarningCRPLa Salle47 min
Mar 29, 2:17 AM CDTFlash Flood WarningCRPLa Salle, McMullen118 min
Mar 29, 3:57 AM CDTSevere Thunderstorm WarningCRPDuval33 min
Mar 29, 4:28 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells47 min
Mar 29, 6:00 AM CDTSevere Thunderstorm WarningCRPNueces, San Patricio35 min
Mar 29, 6:09 AM CDTSpecial Marine WarningCRP96 min
Mar 29, 11:06 AM CDTSpecial Marine WarningCRP24 min
Mar 29, 11:33 AM CDTSpecial Marine WarningCRP42 min
Mar 29, 12:12 PM CDTSpecial Marine WarningCRP48 min
Mar 29, 2:11 PM CDTSpecial Marine WarningCRP34 min
Mar 29, 3:45 PM CDTSpecial Marine WarningCRP86 min
Mar 29, 4:01 PM CDTSevere Thunderstorm WarningCRPNueces59 min
Mar 29, 4:05 PM CDTSpecial Marine WarningCRP64 min
Mar 29, 4:50 PM CDTSevere Thunderstorm WarningCRPNueces55 min
Mar 29, 5:31 PM CDTSevere Thunderstorm WarningCRPSan Patricio48 min
Mar 29, 5:32 PM CDTAreal Flood AdvisoryCRPNueces118 min
Mar 29, 6:23 PM CDTSevere Thunderstorm WarningCRPBee37 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.